# SDR 96ZZZX310

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Not Latched
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 541 - AFTER TAKEOFF, LANDING GEAR RETRACTION LEFT MLG UNSAFE LIGHT REMAINED ON.  CYCLED LANDING GEAR AND LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  FOUND LEFT MLG DOOR LATCH HOOK NOT LATCHING INTO POSITION.  RIGGED DOOR LATCH ROLLER ASSY.  LANDING GEAR AND DOOR OPERATION AND INDICATION CHECKED NORMAL.  CHECK C - 8-11-95 - STL.
